Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 35, NWS Tulsa, OK

June 28, 2007Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 28, 2007, 5:22 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 5:22 PM CDT (22:22 UTC)
Expired
Jun 28, 2007, 9:15 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 282224
FFWTSA
OKC113-117-290215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 19 MILES
  NORTH OF BIGHEART TO 14 MILES WEST OF RALSTON...MOVING NORTH AT 10 
  MPH. RADAR INDICATES THAT UP TO 1 AND A HALF INCHES OF RAIN HAS    
  ALREADY  FALLEN. ANOTHER ONE TO TWO INCHES WILL BE POSSIBLE        
  THROUGH 915 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...GRAINOLA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
      3658 9686 3662 9691 3660 9702 3669 9704
      3669 9693 3680 9673 3698 9673 3701 9645

$$
2 follow-up statements
000 
WGUS74 KTSA 282332
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT THU JUN 28 2007

OKC113-117-290215-
OSAGE OK-PAWNEE OK-
629 PM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14 MILES
SOUTHWEST OF RALSTON TO 11 MILES NORTHWEST OF BIGHEART.  THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES 
THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN IN SOME LOCAL AREAS. 
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 915 PM CDT.
SOME OF THE HEAVIEST RAIN SO FAR IS IN THE AREA OF THE TALLGRASS 
PRAIRIE PRESERVE THAT IS NORTHWEST OF PAWHUSKA. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BURBANK...FORAKER...SHIDLER AND GRAINOLA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
      3658 9686 3662 9691 3660 9702 3669 9704
      3669 9693 3680 9673 3698 9673 3699 9646

$$
000 
WGUS74 KTSA 290046
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT THU JUN 28 2007

OKC113-117-290215-
OSAGE OK-PAWNEE OK-
741 PM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 15 MILES SOUTH OF RALSTON...MOVING 
NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS ARE MOVING ALONG A 
BOUNDARY THAT HAS BECOME A FOCUS FOR HEAVY RAIN THIS EVENING AND IS 
ENTERING THE AREA THAT HAS ALREADY EXPERIENCED VERY HEAVY RAIN.  
RADAR INDICATES THAT AS MUCH AS 4 TO 5 INCHES OF RAIN HAS ALREADY 
FALLEN IN SOME LOCAL AREAS. ANOTHER 1 TO 3 INCHES INCHES WILL BE 
POSSIBLE THROUGH 915 PM CDT IN THE WARNED AREA.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE RALSTON...FAIRFAX...BURBANK...SHIDLER...GRAINOLA...FORAKER...
BIGHEART AND PEARSONIA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
      3658 9686 3662 9691 3660 9702 3669 9704
      3669 9693 3680 9673 3698 9673 3699 9646

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:46 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 28, 2:46 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU JUN 28 2007

.DISCUSSION...
UPPER LEVEL LOW CURRENTLY POSITIONED OVER NORTH CENTRAL TEXAS AND
SOUTHWEST OKLAHOMA. HINTS OF A CLOSED CIRCULATION EXTEND AS FAR
NORTH OVER THE NRN OK/SRN KS BORDER. AS BEEN SEEN OVER THE LAST
SEVERAL DAYS..MOST CONSISTENT BANDS OF PRECIP HAVE BEEN OVER THE WRN
PORTIONS OF THE AREA...WHICH BY NO SURPRISE ARE AREAS CLOSEST TO THE
UPPER LEVEL SYSTEM. MODELS VARY  THE STRENGTH OF THE FEATURE OVER THE
NEXT COUPLE DAY OR SO. HOWEVER...ITS STILL APPEARS WRN AND NORTHERN
SECTIONS OF THE FA STILL SEE THE GREATER CHANCES FOR ADDITIONAL
RAINFALL. CURRENT FLASH FLOOD WATCH RUNS UNTIL TOMORROW MORNING...AND
FOR NOW WILL LEAVE THE AREAL COVERAGE AND EXPIRATION TIME AS IS.
MODELS ALSO BRING A WEAK FRONT INTO THE AREA...SO ANY ADDITIONAL
BOUNDARY(IES) WILL ONLY ADD AN ADDITIONAL FOCUS FOR SHOWERS AND
STORMS. GIVEN THE LACK OF FLOW...DONT SEE THIS BOUNDARY MAKING IT
TOO FAR INTO THE AREA...HOWEVER ANY CONVECTIVELY INDUCED BOUNDARY
COULD EASILY PUSH FURTHER SOUTH THAN WHAT THE SYNOPTIC SCALE
INDICATES. INTO NEXT WEEK...UPPER LOW REGENERATES FURTHER SOUTH INTO
TEXAS...SO IF THIS SCENARIO PANS OUT CONVECTIVE CHANCES WILL
DECREASE. CURRENT LOW POPS MENTIONED LOOK GOOD FOR NOW...AS A
LIMITED INFLUENCE FROM THE UPPER LOW WILL RESULT IN AN UNCAPPED
ENVIRONMENT WHICH WOULD YIELD WIDELY SCATTERED AFTERNOON
THUNDERSTORMS. TEMPERATURE WISE... IN THE SHORT TERM HAVE OPTED FOR
PERSISTENCE WHICH COINCIDES TO BEING PRETTY CLOSE TO GUIDANCE.
EXTENDED NUMBERS DO NOT STRAY FAR FROM GUIDANCE EITHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  80  70  84 /  80  80  40  50
FSM   71  85  69  87 /  50  50  30  50
MLC   72  85  71  86 /  70  70  30  50
BVO   69  79  68  83 /  80  80  50  50
FYV   68  82  67  84 /  50  60  40  50
BYV   69  83  68  84 /  50  60  40  50
MKO   71  82  70  85 /  60  70  40  50
MIO   68  80  67  84 /  70  80  50  50
F10   71  81  70  84 /  80  80  30  50
HHW   71  86  70  88 /  60  50  30  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...15
LONG TERM....23
Hazardous weather outlook, Jun 28, 12:51 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT THU JUN 28 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT THU JUN 28 2007

...FLASH FLOOD WATCH IN EFFECT FOR EASTERN OKLAHOMA AND
EXTREME NORTHWEST ARKANSAS THROUGH FRIDAY MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TONIGHT AS A FRONTAL BOUNDARY
LINGERS ACROSS SOUTHEAST KANSAS AND INTO CENTRAL OKLAHOMA. THE
BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE IN THE
VICINITY OF THE FRONTAL BOUNDARY ACROSS NORTHEAST OKLAHOMA. HEAVY
RAIN AND FLASH FLOODING WILL CONTINUE TO BE A THREAT THROUGH
TONIGHT AS THE AIRMASS ACROSS THE REGION REMAINS MOISTURE LADEN.
THE STRONGER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
1 TO 3 INCHES OF RAIN IN A SHORT PERIOD TIME...CAUSING FLOODING
OF LOW LYING AREAS. THEREFORE...A FLASH FLOOD WATCH CONTINUES
THROUGH FRIDAY MORNING FOR EASTERN OKLAHOMA AND EXTREME
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY AND ITS ASSOCIATED UPPER LEVEL SYSTEM WILL
REMAIN ACROSS OKLAHOMA AT LEAST THROUGH FRIDAY.  AS TIME PROGRESSES
...THIS SYSTEM WILL BECOME MORE DIFFUSE.  MOISTURE WILL REMAIN PLENTIFUL.
THUS...THUNDERSTORMS WITH HEAVY RAIN WILL REMAIN POSSIBLE.  THE
CONCENTRATION OF SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH WITH TIME.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS
AS FLOODING CONCERNS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 28, 2:29 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 PM CDT THU JUN 28 2007

OKZ066-070-071-282015-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
229 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 229 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM OKMULGEE TO ONAPA...MOVING NORTH AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKMULGEE...
MORRIS...ERAM...PRESTON...BALD HILL...CHECOTAH...ONAPA...HITCHITA...
RENTIESVILLE...COUNCIL HILL...OKTAHA...WAINWRIGHT...BOYNTON...
SUMMIT...JAMESVILLE AND TAFT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3563 9604 3529 9544 3577 9540 3585 9602
Special weather statement, Jun 28, 2:49 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU JUN 28 2007

OKZ066-067-070-282045-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
249 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE AND WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

AT 249 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BALD HILL TO 2 MILES NORTHWEST OF
WAINWRIGHT TO 8 MILES SOUTHEAST OF OKTAHA...MOVING NORTHEAST AT 25
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BALD HILL...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...OKTAHA...KEEFETON...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE...TAFT...FORT GIBSON AND
HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3572 9593 3558 9563 3555 9533 3576 9517
      3597 9532 3611 9557
Special weather statement, Jun 28, 3:39 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU JUN 28 2007

OKZ061-062-067-282145-
MAYES OK-ROGERS OK-WAGONER OK-
339 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...ROGERS AND MAYES

AT 339 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF CATOOSA TO 7 MILES SOUTH OF
INOLA TO WAGONER...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...WAGONER...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...STRANG...ADAIR...
PENSACOLA...LANGLEY AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH ALONG
WITH BRIEF HEAVY RAIN.

LAT...LON 3602 9576 3598 9554 3590 9532 3650 9501
      3651 9534 3651 9574

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:52 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha68 min
Jun 27, 8:19 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha3 hr
Jun 27, 9:02 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 27, 9:53 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore67 min
Jun 28, 2:29 PM CDTSpecial Weather StatementTSAOkmulgee46 min
Jun 28, 2:49 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner56 min
Jun 28, 3:39 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jun 28, 6:59 PM CDTSpecial Weather StatementTSAPushmataha46 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.